# SDR C2XA11IA087

- Difficulty date: May 3, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 15,418 hours, 9,663 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CVG - PRIOR TO PUSHBACK ON FLIGHT 5879 THE CREW REPORTED A LAV SMOKE MESSAGE AND ALARM BELL WITH NO SMOKE PRESENT.  MAINTENANCE RESET THE SYSTEM, PERFORMED OPS CHECKS OF THE LAV SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
